# SDR HEEA076999

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,198 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI585202
- Part serial: 3330
- Condition: Contaminated
- Location: Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR HAS GAPS IN DISPLAY, FLUTTER WHILE SWEEPING.  FOUND WATER IN UNIT. REPLACED WITH SERVICEABLE PART.
